# SDR DHL9872456C

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT WING FIXED LEADING EDGE INTERIOR, LOWER SUPPORT ANGLE AT STA 130 IS CRACKED AT ATTACH HOLES.  REMOVED AND REPLACED ANGLE SUPPORT PER SRM 51-10-1, 20 X 3.  N/R 1089.
